# SDR SIMA0881

- Difficulty date: March 28, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3737 - FLOOR EMERGENCY LIGHTS BETWEEN 7 B/C AND 8 B/C ARE INOPERATIVE. FOUND CANNON PLUG DISCONNECTED.  RECONNECTED SAME, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
